Linear Differential Equations and Functional Analysis. VI.
Mathematische Annalen, Tome 145 (1962), pp. 354-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1962__145_160915,
author = {J.J. Sch\"affer},
title = {Linear {Differential} {Equations} and {Functional} {Analysis.} {VI.}},
journal = {Mathematische Annalen},
pages = {354--400},
year = {1962},
volume = {145},
zbl = {0099.32501},
url = {http://geodesic.mathdoc.fr/item/MAN_1962__145_160915/}
}
J.J. Schäffer. Linear Differential Equations and Functional Analysis. VI.. Mathematische Annalen, Tome 145 (1962), pp. 354-400. http://geodesic.mathdoc.fr/item/MAN_1962__145_160915/